政大學術集成


請使用永久網址來引用或連結此文件: https://ah.nccu.edu.tw/handle/140.119/120127


題名: Nonlinear Elliptic Equations in Unbounded Domains
作者: 蔡隆義
Tsai, Long-Yi
貢獻者: 應數系
日期: 1990-03
上傳時間: 2018-09-25 16:21:56 (UTC+8)
摘要: The author considers nonlinear elliptic second-order integro-differ- ential equations of the form $$ -\sum_{i=1}^N (\partial/\partial x_i) A_i (x,u(x),\nabla u(x))+F (x,u(x), (Ku)(x))=f(x) $$

in an exterior domain $G$ under Dirichlet boundary conditions. The boundary $\partial G$ is smooth and $\{A_1,\cdots, A_N\}$ satisfy the Leray-Lions conditions in the case $p=2$. The operator $K\: L_2 (G)\to L_2(G)$ is nonlinear, bounded, continuous and has a Fréchet derivative which is bounded on bounded subsets of $L_2(G)$. The function $f$ is assumed to belong to the dual space $H^{-1} (G)$. The author establishes the existence of weak solutions using a concept of weak $\varepsilon$-upper and $\varepsilon$-lower solutions. Examples are given in which the operator $K$ has the form $\int_G \varphi(x,y,u(y))\,dy$. This work represents a continuation of the author's previous papers [same journal 11 (1983), no. 1, 75–84; MR0692993; ibid. 14 (1986), no. 3, 163–177; MR0867950]. Mention must also be made of a paper by P. Hartman and G. Stampacchia [Acta Math. 115 (1966), 271–310; MR0206537] in which existence and regularity for these types of equations are studied using different methods.
關聯: Chinese Journal of Mathematics , Vol. 18, No. 1 , pp. 21-44
AMS MathSciNet:MR1052498
資料類型: article
顯示於類別:[應用數學系] 期刊論文

文件中的檔案:

檔案 描述 大小格式瀏覽次數
index.html0KbHTML246檢視/開啟


在學術集成中所有的資料項目都受到原著作權保護.


社群 sharing